# SDR DALA2021102606607

- Difficulty date: October 18, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N934AT
- Make and model: Boeing 717-200
- Aircraft serial: 55070
- Aircraft time: 50,543 hours, 35,774 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT AT RBL 12 AND STA 160 TO STA 200 HAS AREAS OF LIGHT CORROSION. SUMMARY SEE NRC 061-0023:5310-2005/006 00477: REMOVED CORROSION ON SUPPORT AND FOUND IT TO BE OUT OF LIMITS. REMOVED, FABRICATED, AND INSTALLED A NEW SUPPORT PER B717 SRM 53-00 -00-1A. (LP #1987608)
